Alert archive / Louisiana / River Flood Warnings in 2017
River Flood Warning 96, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Aug 29, 2017, 8:47 PM CDT for Livingston Parish, Louisiana. It was in force for 37 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2017, 8:47 PM CDT (01:47 UTC)
- Expired
- Aug 31, 2017, 9:32 AM CDT
- In force
- 37 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Livingston Parish, LA
The river
Written for the forecast point Amite River at Hwy 22 near Maurepas (MAUL1).
- Minor stage
- 4 ft
- Moderate stage
- 5 ft
- Major stage
- 7 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07380215, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
827 WGUS44 KLIX 300147 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service New Orleans/Baton Rouge, LA 847 PM CDT Tue Aug 29 2017 ...The National Weather Service in New Orleans Baton Rouge has issued a flood warning for the following rivers in Louisiana... Amite River At Maurepas affecting Livingston Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC063-310747- /O.NEW.KLIX.FL.W.0096.170830T0147Z-000000T0000Z/ /MAUL1.1.ER.170830T0022Z.170830T0100Z.000000T0000Z.NO/ 847 PM CDT Tue Aug 29 2017 The National Weather Service in New Orleans/Baton Rouge has issued a * Flood Warning for The Amite River At Maurepas. * until further notice. * At 8:00 PM Tuesday the stage was 4.0 feet. * Flood stage is 4.0 feet. * Forecast...Rise to near 4.8 by Wednesday evening. * Impact...At 4.0 feet...Low-lying roads near Lake Maurepas will begin to flood. Louisiana Trace will have standing water in some places. Several roads between Killian and Maurepas will be impacted. && LAT...LON 3035 9064 3026 9066 3025 9056 3034 9054 && LAT...LON 3035 9064 3026 9066 3025 9056 3034 9054 $$
3 follow-up statements
241 WGUS84 KLIX 301540 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 1040 AM CDT Wed Aug 30 2017 ...The flood warning continues for the following rivers in Louisiana... Amite River At Maurepas affecting Livingston Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC063-312140- /O.CON.KLIX.FL.W.0096.000000T0000Z-000000T0000Z/ /MAUL1.1.ER.170830T0022Z.170830T1330Z.000000T0000Z.NO/ 1040 AM CDT Wed Aug 30 2017 The Flood Warning continues for The Amite River At Maurepas. * until further notice. * At 9:00 AM Wednesday the stage was 4.2 feet. * Flood stage is 4.0 feet. * Forecast... rise to near 5.0 feet by Wednesday night. * Impact...At 4.0 feet...Low-lying roads near Lake Maurepas will begin to flood. Louisiana Trace will have standing water in some places. Several roads between Killian and Maurepas will be impacted. && LAT...LON 3035 9064 3026 9066 3025 9056 3034 9054 $$
298 WGUS84 KLIX 310158 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 858 PM CDT Wed Aug 30 2017 ...The flood warning continues for the following rivers in Louisiana... The Amite River At Maurepas affecting Livingston Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC063-010758- /O.CON.KLIX.FL.W.0096.000000T0000Z-000000T0000Z/ /MAUL1.1.ER.170830T0022Z.170830T2030Z.000000T0000Z.NO/ 858 PM CDT Wed Aug 30 2017 The Flood Warning continues for The Amite River At Maurepas. * until further notice. * At 8:00 PM Wednesday the stage was 4.3 feet. * Forecast... The river is expected to remain steady over night during low tides and the then slowly rise throughout the day on Wednesday. The river is expected to crest at around 4.8 feet by Wednesday evening. * Flood stage is 4.0 feet. * Impact...At 4.0 feet...Low-lying roads near Lake Maurepas will begin to flood. Louisiana Trace will have standing water in some places. Several roads between Killian and Maurepas will be impacted. && LAT...LON 3035 9064 3026 9066 3025 9056 3034 9054 $$
166 WGUS84 KLIX 311432 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 932 AM CDT Thu Aug 31 2017 ...The flood warning is cancelled for the following rivers in Louisiana... Amite River At Maurepas affecting Livingston Parish && LAC063-311502- /O.CAN.KLIX.FL.W.0096.000000T0000Z-170831T1432Z/ /MAUL1.1.ER.170830T0022Z.170830T2030Z.170831T1120Z.NO/ 932 AM CDT Thu Aug 31 2017 The Flood Warning is cancelled for The Amite River At Maurepas. * At 9:00 AM Thursday the stage was 3.9 feet. * Flood stage is 4.0 feet. && LAT...LON 3035 9064 3026 9066 3025 9056 3034 9054 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Aug 29, 8:15 PM CDT, 32 minutes earlier.
Area forecast discussion, Aug 29, 8:15 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
815 PM CDT Tue Aug 29 2017
.SOUNDING DISCUSSION...
The upper air release tonight was a routine one with no problems
encountered. The 00Z sounding depicted a tropical airmass with a
precipitable water value of 2.42 inches. The profile was nearly
saturated throughout with the exception of a layer of slightly
drier air in the mid levels. Easterly winds prevailed near the
surface with south to south-southwest flow observed in the
remainder of the column. 11
&&
.PREV DISCUSSION... /issued 431 PM CDT Tue Aug 29 2017/
SHORT TERM...
TS Harvey continues to move slowly across the northwest Gulf
toward the coast. Still looks to make landfall somewhere in
southwest Louisiana late tonight or early Wednesday. With an
expansion in Harvey's wind field over the last 24 hours, a
Tropical Storm Watch was hoisted for a small portion of the area
from Assumption Parish to Lower Jefferson Parish this morning.
This watch has been left in place with the afternoon update.
Main threat from Harvey will continue to be heavy rainfall and
potential for flash flooding. Radar and surface observations
indicate 3 to 8 inches of rain has fallen in the last 48 hours
roughly across the southwest half of the forecast area, with
lighter totals to the east and northeast. Ground is quickly
becoming saturated and any additional heavy rain will be quickly
converted to runoff. Biggest uncertainty at this point is whether
a dry slot wraps into the the circulation cutting off some of the
precip across the area. Unfortunately only time will tell if/where
the dry slot move in and thus have maintained definitive
POPs/wording for tomorrow and likely wording for Thursday due to
some indication that another round of banding could affect the
area tonight/Wednesday morning. That being said, an additional 4
to 8 inches of rain is not out of the question and the Flash Flood
Watch has also been left in place.
Probability of tropical storm force winds has decreased across the
local area over the last 12 hours, but remains highest in areas
near the Atchafalaya River Basin. In these areas, probability is
generally in the 15 to 25% range. Seems more likely tropical
storm force winds would come in the way of gusts within any
thunderstorms. Latest forecast looks like sustained winds in the
15 to 25 mph range will be common with frequent gusts in the 25 to
30 mph at times from the south shore up through the Baton Rouge
metro area. Have gone ahead and put up a wind advisory from 7pm
this evening through 7pm tomorrow evening in these areas. The
onset time may be a bit to early, but didn't want to get too cute
with the headline. Do think the highest threat of strong winds
will be during the day tomorrow, especially if we see any
sunshine tomorrow to enhance mixing. MAV and MET both indicating
near 20 kts sustained from Baton Rouge through New Orleans during
the day tomorrow.
Tides are still running 1 to 2 feet above normal, with up to 2
feet of inundation possible along the immediate coast outside of
the levee system. The threat is covered by the tropical storm
watch for lower Terrebonne, Lower Lafourche, and Lower Jefferson
Parishes. Elsewhere along the coast and surrounding the tidal
lakes, a coastal flood advisory remains in effect. Main impact
should be some minor flooding of low lying coastal roadways.
It's likely no one cares about the temperature forecast at this
point, but will mention that I did undercut guidance by a few
degrees owing to expected cloudiness and showers/storms moving
through the area tomorrow and Thursday.
LONG TERM...
Harvey is expected to be lifting into the Tennessee Valley by
Friday and POPs do show a distinct downward trend as this happens.
Should see a return to a more normal summertime pattern with
scattered showers/thunderstorms each afternoon with most
convection waning after sunset. Afternoon temperatures should also
recover into the mid to upper 80s with lows generally in the low
to mid 70s north and mid to upper 70s south.
Going into next week, some questions remain surrounding the
possibility of another disturbance developing in the southern
Gulf of Mexico. At this time, the european model remains much more
aggressive than the GFS. Both do indicate a return of tropical
moisture to the area, with rain chances beginning to increase
again on Monday. This is still a long way out and the forecast
will need to be refined as the situation becomes clearer, but it
definitely looks like a trend toward increased rain chances Monday
through at least mid-week again.
AVIATION...
In general, widespread MVFR to occasional IFR category conditions
are expected through most of the TAF period due to ceilings and
visibilities restricted at times by convection. Also expect winds
to increase at terminals from New Orleans to Baton Rouge with
sustained winds of 15 to 25 knots and higher gusts, especially
in any storms.
MARINE...
A strong pressure gradient on the eastern side of Tropical Storm
Harvey will bring strong southerly winds of 20 to 30 knots to much
of the coastal waters today through Thursday. A Tropical Storm
Watch is in effect for the coastal waters west of southwest Pass
with small craft advisories in effect elsewhere. Expect seas as
high as 9 to 12 feet in the western waters beginning tonight with
lower wave/sea heights to the east. The swell will begin to ease
on Wednesday as Harvey moves inland, but wind waves will continue
to keep seas elevated into Wednesday night. As the tropical system
weakens further inland, the pressure gradient will also relax.
Winds should diminish below small craft advisory levels by
Thursday night and further weaken for the upcoming holiday
weekend. Seas will gradually respond as winds decrease.
DECISION SUPPORT...
DSS code: Orange.
Deployed: None.
Activation: None.
Activities: DSS Support for Tropical Storm Harvey Impacts
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby tropical
events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or
direct tropical threats; Events of National Significance..SHORT TERM...
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 72 80 72 82 / 90 90 60 70
BTR 74 80 74 83 / 90 90 60 70
ASD 76 81 76 83 / 90 90 60 60
MSY 77 83 76 85 / 80 90 60 60
GPT 76 81 77 82 / 90 90 70 60
PQL 74 82 75 82 / 90 90 70 70
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Tropical Storm Watch for LAZ056-059-065>068.
Flash Flood Watch through Thursday evening for LAZ034>037-039-
040-046>050-056>072.
Coastal Flood Advisory until 7 PM CDT Thursday for LAZ040-050-
058-060>062-064-069-070-072.
Wind Advisory until 7 PM CDT Wednesday for LAZ034-035-046>050-
057-058-060>064-069-070.
GM...Tropical Storm Watch for GMZ550-552-570-572.
Small Craft Advisory until 7 PM CDT Thursday for GMZ532-534-536-
538-555-557-575-577.
Small Craft Advisory from 7 AM Wednesday to 1 AM CDT Thursday
for GMZ530.
MS...Flash Flood Watch through Thursday evening for MSZ068>071-077-
080>082.
Coastal Flood Advisory until 7 PM CDT Thursday for MSZ080>082.
GM...Tropical Storm Watch for GMZ552-570-572.
Small Craft Advisory until 7 PM CDT Thursday for GMZ534-536-538-
555-557-575-577.
&&Hazardous weather outlook, Aug 29, 5:11 AM CDT, 15 hours 36 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 511 AM CDT Tue Aug 29 2017 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-292215- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 511 AM CDT Tue Aug 29 2017 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight A Flash Flood Watch is in effect for all of Southeast Louisiana and South Mississippi parishes and counties. Heavy rain bands associated with Tropical Storm Harvey could produce locally heavy rainfall resulting in street flooding of low lying and poor drainage areas today and tonight. A Coastal Flood Advisory is in effect for coastal Louisiana west of the Mississippi River. Strong onshore winds of 25 to 30 mph could increase tides 1 to 2 feet above normal resulting in minor flooding of low lying roads outside of levee protected areas. A Small Craft Advisory is in effect for all of the coastal waters excluding the tidal lakes. Strong onshore winds of 20 to 30 knots and seas of 5 to 8 feet east of the river and 9 to 12 feet west of the river are expected to develop today and tonight. A Marginal to Slight Risk of severe thunderstorms exists across the area today and tonight. The primary risk from any severe thunderstorms that form will be tornadoes and strong gusty winds. The highest threat of tornadoes will be along and south of the Interstate 10 corridor. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The Flash Flood watch will remain in effect through Thursday evening as outer rain bands associated with Tropical Storm Harvey continue to bring a threat of heavy rainfall to the area. Additional rainfall of between 4 and 8 inches will be possible from today through Thursday evening. This heavy rainfall could produce street flooding of low lying and poor drainage areas through Thursday evening. A Coastal Flood Advisory will remain in effect through Thursday evening for coastal Louisiana west of the Mississippi River as strong onshore winds of 20 to 30 mph persist. Tide levels 1 to 2 feet above normal could result in minor flooding of low lying roads outside of the levee protected areas. A Small Craft Advisory will remain in effect through Thursday evening as strong southerly winds of 20 to 30 knots and seas of 5 to 8 feet east of the river and 9 to 12 feet west of the river persist. Conditions should gradually improve through the day on Thursday as Tropical Storm Harvey moves inland and weakens. A Marginal Risk of severe thunderstorms is expected both Wednesday and Thursday over much of the forecast area as Tropical Storm Harvey moves onshore and then toward Arkansas and northern Louisiana. A few outer rain bands associated with the system could have isolated severe thunderstorms that produce tornadoes and strong gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today but may be needed for flood monitoring today through Thursday. 32
In the hours before
Special weather statement, Aug 29, 5:48 PM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service New Orleans LA
548 PM CDT TUE AUG 29 2017
LAZ063-064-069-070-292330-
Lower Plaquemines-Upper St. Bernard-Lower St. Bernard-Upper
Plaquemines-
548 PM CDT TUE AUG 29 2017
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ST. BERNARD AND
NORTHWESTERN PLAQUEMINES PARISHES...
At 548 PM CDT, a strong thunderstorm was located near Myrtle Grove,
or 12 miles southeast of Belle Chasse, moving north at 15 mph.
Locations impacted include...
Chalmette, Belle Chasse, Myrtle Grove, Violet, Meraux and Poydras.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 2963 9000 2964 9001 2968 9002 2990 8995
2989 8994 2987 8991 2990 8993 2991 8995
2996 8993 2988 8971 2987 8970 2985 8963
2957 8981
TIME...MOT...LOC 2248Z 197DEG 11KT 2969 8991
AKSpecial weather statement, Aug 29, 6:27 PM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service New Orleans LA
627 PM CDT TUE AUG 29 2017
LAZ063-064-069-070-300015-
Lower Plaquemines-Upper St. Bernard-Lower St. Bernard-Upper
Plaquemines-
627 PM CDT TUE AUG 29 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. BERNARD AND
NORTHWESTERN PLAQUEMINES PARISHES...
At 627 PM CDT, a strong thunderstorm was located near Poydras, or 10
miles east of Belle Chasse, moving north at 30 mph.
Locations impacted include...
Poydras, Violet and Meraux.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 2976 8995 2987 8992 2987 8991 2989 8992
3000 8989 2999 8988 3000 8986 2999 8985
2995 8984 2993 8982 2994 8976 2994 8974
2991 8974 2987 8970 2987 8963 2971 8979
TIME...MOT...LOC 2327Z 194DEG 25KT 2982 8984
AKSpecial weather statement, Aug 29, 8:18 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service New Orleans LA
818 PM CDT TUE AUG 29 2017
LAZ040-062-MSZ080-300215-
Orleans-St. Tammany-Hancock-
818 PM CDT TUE AUG 29 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ORLEANS...
SOUTHEASTERN ST. TAMMANY PARISHES IN SOUTHEASTERN LOUISIANA AND
SOUTHWESTERN HANCOCK COUNTIES...
At 817 PM CDT, a strong thunderstorm was located over Pearlington, or
8 miles east of Slidell, moving north at 30 mph.
Locations impacted include...
Lake Catherine and Pearlington.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3016 8957 3015 8959 3015 8960 3018 8958
3016 8963 3018 8968 3017 8972 3015 8963
3008 8968 3006 8973 3004 8973 3005 8981
3017 8975 3016 8972 3017 8973 3019 8976
3035 8971 3035 8950
TIME...MOT...LOC 0117Z 193DEG 26KT 3025 8965
AKThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 8:11 PM CDT | Special Marine Warning | LIX | 64 min | |
| Aug 29, 9:45 PM CDT | Special Marine Warning | LIX | 60 min | |
| Aug 29, 10:29 PM CDT | Tropical Storm Warning | LIX | Assumption | 21 hr |
| Aug 29, 10:46 PM CDT | Special Marine Warning | LIX | 59 min | |
| Aug 29, 11:47 PM CDT | Special Marine Warning | LIX | 28 min | |
| Aug 30, 12:13 AM CDT | Special Marine Warning | LIX | 32 min | |
| Aug 30, 12:26 AM CDT | Tornado Warning | LIX | Saint John the Baptist | 19 min |
| Aug 30, 12:28 AM CDT | Areal Flood Advisory | LIX | Jefferson, Lafourche, Livingston, Saint Charles, Saint John the Baptist, Tangipahoa | 2 hr |
| Aug 30, 12:36 AM CDT | Special Marine Warning | LIX | 24 min | |
| Aug 30, 12:54 AM CDT | Severe Thunderstorm Warning | LIX | Livingston | 21 min |
| Aug 30, 12:56 AM CDT | Flash Flood Warning | LIX | Saint Charles | 2 hr |
| Aug 30, 12:58 AM CDT | Special Marine Warning | LIX | 62 min | |
| Aug 30, 1:02 AM CDT | Special Marine Warning | LIX | 118 min | |
| Aug 30, 1:06 AM CDT | Special Marine Warning | LIX | 24 min | |
| Aug 30, 1:23 AM CDT | Special Marine Warning | LIX | 97 min | |
| Aug 30, 1:30 AM CDT | Special Marine Warning | LIX | 60 min | |
| Aug 30, 1:40 AM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 3 hr |
| Aug 30, 2:05 AM CDT | Special Marine Warning | LIX | 55 min | |
| Aug 30, 2:24 AM CDT | Areal Flood Advisory | LIX | Saint Tammany, Tangipahoa | 66 min |
| Aug 30, 3:12 AM CDT | Special Marine Warning | LIX | 93 min | |
| Aug 30, 5:46 AM CDT | River Flood Warning | LIX | Saint Tammany | 62 hr |
| Aug 30, 6:03 AM CDT | Special Marine Warning | LIX | 117 min | |
| Aug 30, 10:14 AM CDT | Special Marine Warning | LIX | 31 min | |
| Aug 30, 10:46 AM CDT | Special Weather Statement | LIX | Orleans | 29 min |
| Aug 30, 11:06 AM CDT | Special Weather Statement | LIX | Saint Tammany | 39 min |
| Aug 30, 11:57 AM CDT | Special Marine Warning | LIX | 63 min | |
| Aug 30, 12:23 PM CDT | Special Marine Warning | LIX | 52 min | |
| Aug 30, 1:12 PM CDT | Special Marine Warning | LIX | 48 min |
Nearby
River Flood Warnings in Louisiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.